Excedrin

(ek-SEH-drin)

Excedrin (aspirin-acetaminophen-caffeine) is used to relieve a headache and pain, and to decrease a fever. It is available as a tablet.

  • Give this medication only as directed.
  • Notify your child's doctor of any other medications your child is taking.
  • Do not give this to a child or teenager who has the flu, chickenpox, or other flu-like symptoms.
  • If headache or pain persists or becomes worse, contact your child's doctor.
  • Do not give your child other medications that contain acetaminophen or aspirin at the same time.
  • Do not use after the expiration date on the bottle / package.
  • If too much medication is taken by accident, call the Drug and Poison Information Center (DPIC) at 513-636-5111  or 1-800-222-1222, or call your child's doctor immediately.
  • Keep this medication out of the reach of children.

For any medication information related to your child's dosing schedule and / or missed doses, contact the healthcare provider who prescribed the medication.

  • Upset stomach
  • Heartburn or nausea
  • Rash or hives
  • Difficulty breathing
  • Unusual bleeding or bruising
  • Severe stomach pains
  • Ringing in the ears

Last Updated 12/2013